HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Mean-square upper bound of Hecke $L$-functions on the critical line.

Abstract : We prove the upper bound for the mean-square of the absolute value of the Hecke $L$-functions (attached to a holomorphic cusp form) defined for the congruence subgroup $\Gamma_0 (N)$ on the critical line uniformly with respect to its conductor $N$.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01109810
Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Tuesday, January 27, 2015 - 9:45:17 AM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Tuesday, April 28, 2015 - 10:12:09 AM

File

26Article1.pdf
Explicit agreement for this submission

Identifiers

Collections

Citation

A Sankaranarayanan. Mean-square upper bound of Hecke $L$-functions on the critical line.. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 2003, Volume 26 - 2003, pp.2-17. ⟨10.46298/hrj.2003.147⟩. ⟨hal-01109810⟩

Share

Metrics

Record views

24

Files downloads

285